# SDR RAIA201903060008

- Difficulty date: March 6, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL HAS CORROSION ON UPPER SURFACE AT FR 51. BEGAN REMOVING FASTENERS ON LT FLOOR SILL AT FR 51. COMPLETED REMOVAL OF LT FLOOR SILL AT FR 514, LOCATED FASTENER HOLES. REMOVED DAMAGED FLOOR SILL REPLACED WITH NEW FLOOR SILL.
